# SDR USAA2011091100012

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,850 hours, 39,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409631
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACKED PRESSURE WEB OVER THE LEFT MAIN LANDING GEAR WHEEL WELL AT BS 664 AND LBL 40.  REPAIRED PRESSURE WEB OVER THE LEFT MAIN LANDING GEAR WHEEL WELL AT BS 664 AND LBL 40 IAW EA 103335.
